About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (48)

Dec 24, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

It helps to go out but In the evenings the anxiety returns. The problem is that I can go on for 3 days feeling great and then I start with the depression once again. Not sure why I have good and bad days. Could it be the tapering effects of the drug?

Dec 24, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@jakedduck1
Hi Jake. I was doing okay until 70 mg. I’m depressed, anxiety, can’t think straight, fatigued. Just want to sleep. Looks like I’m stuck on 70 mg for quite a while. No other side effects but the depression and anxiety are tough to handle.

Dec 21, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@ GrandmaR
Ronnie, thanks for replying. The only two side effects I get is depression and anxiety. I also don’t care how long it takes. I will stay at the dose I’m at until I feel good. Actually my doctor is young and a Family doctor and really doesn’t have a clue. I’m the one who tells him how I wish to taper. He wanted me to taper every two weeks. Mary

Dec 19, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

UPDATE: I have been weaning off 112 mg of Effexor XR that I have been on for approximately 15 years. I also take 75 mg of Wellbutrin XL.
I am tapering slowly- 10 mg every 4 weeks. I am now on my 3rd week at 70 mg.
NEED ADVICE PLEASE: Since I got down to 70 mg, I started feeling more anxious than usual so I’ve been taking 1 mg of Ativan as well. Today I feel right out of it. My eyes feel heavy, feel down and just want to sleep. Do I stay on 70 mg longer than the 4 weeks I’m used to? I feel like hell at the moment. 75% of the time I’m not depressed but still not much motivation. Can’t be bothered with putting up my tree or Xmas lights outdoors like I’m used to. The anxiousness really bothers me. I asked my doctor to take my blood pressure fearing it’s something other than the pills. He said BP is fine.

Nov 22, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@texasduchess I feel you’re right. I called them and told them to put me back on the previous dose for another two weeks. Thank you.

Nov 22, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@nanke99 – I totally agree with you. I saw a compounding pharmacist and have been tapering 10mg every 4 weeks. I’m now at 70mg. and for some unknown reason, the pharmacy has made a change from tapering every 4 weeks to every 2 weeks).

I now have anxiety and need to take Lorazepam (about 1 to 2 mg each evening). Did you suffer from anxiety while you were weaning off? Could the anxiety have started because it’s too fast a taper for me?

Nov 18, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I need some advice. I have been slowly weaning off 112mg of Effexor XR. I have been tapering by 10 mg every 4 weeks and have been doing great. At 90mg my mood changed and I started feeling down, so my compounding pharmacy told me to go back to 97.5mg for another four weeks and then back to 90mg for another 4 weeks. I have now done two weeks of 80mg and I’m feeling a lot of anxiety (especially when I’m watching t.v. or when I go to bed. I am also on 150mg Wellbutrin XL. My doctor had suggested I wait until I wean off Effexor XR before I wean off Wellbutrin.

I’m wondering if the anxiety is coming from the Wellbutrin, since in the past I was unable to increase the dose because it caused me a lot of anxiety and agitation. The reason I took Wellbutrin was because Effexor effected my libido. To sleep and relax, I need to take 2mg of Lorazepam, where in the past 1mg was sufficient.

Do you think I’m feeling anxiety because the lower I go on Effexor, the higher dose of Wellbutrin is making me anxious? Also, would it be better for me to stay at 80mg of Effexor and go no lower and instead wean off Wellbutrin; and if that takes away the anxiety, then I can continue weaning off Effexor? I hope this makes sense.